Differential and Integral Equations

Limiting characterization of stationary solutions for a prey-predator model with nonlinear diffusion of fractional type

Kousuke Kuto and Yoshio Yamada

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We consider the following quasilinear elliptic system: \begin{equation} \begin{cases} \Delta u+u(a-u-cv)=0 \ \ & \mbox{in} \ \ \Omega ,\\ \Delta \Big [ \Big ( 1+\dfrac{\gamma }{1+\beta u} \Big ) v \Big ]+v(b+du-v)=0 \ \ & \mbox{in} \ \ \Omega ,\\ u=v=0 \ \ & \mbox{on} \ \ \partial\Omega, \end{cases} \nonumber \end{equation} where $\Omega $ is a bounded domain in $\mathbb{R}^{N}$. This system is a stationary problem of a prey-predator model with non-linear diffusion $\Delta (\frac{v}{1+\beta u})$, and $u$ (respectively $v$) denotes the population density of the prey (respectively the predator). Kuto [15] has studied this system for large $\beta $ under the restriction $b>(1+\gamma )\lambda_{1}$, where $\lambda_{1}$ is the least eigenvalue of $-\Delta$ with homogeneous Dirichlet boundary condition. The present paper studies two {\it shadow systems} and gives the complete limiting characterization of positive solutions as $\beta\to\infty$ without any restriction on $b$.

Article information

Source
Differential Integral Equations Volume 22, Number 7/8 (2009), 725-752.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356019545

Mathematical Reviews number (MathSciNet)
MR2532118

Zentralblatt MATH identifier
1240.35157

Subjects
Primary: 35J66: Nonlinear boundary value problems for nonlinear elliptic equations
Secondary: 35J60: Nonlinear elliptic equations 35K52: Initial-boundary value problems for higher-order parabolic systems 35K55: Nonlinear parabolic equations 35Q92: PDEs in connection with biology and other natural sciences 47J15: Abstract bifurcation theory [See also 34C23, 37Gxx, 58E07, 58E09] 58E07: Abstract bifurcation theory 92D25: Population dynamics (general)

Citation

Kuto, Kousuke; Yamada, Yoshio. Limiting characterization of stationary solutions for a prey-predator model with nonlinear diffusion of fractional type. Differential Integral Equations 22 (2009), no. 7/8, 725--752. https://projecteuclid.org/euclid.die/1356019545.


Export citation